# SDR DALA2025032502206

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 60,468 hours, 31,720 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Hot
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

RTO DISCONTINUED TAKEOFF AT 60 KTS DUE TO HOT BRAKES MESSAGE.  FORWARD BRAKE TEMP MONITORING UNIT TO MEL 32-47-01. "M" PROCEDURES C/W. PLACARD INSTALLED.
